62379members
328265posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Tamoxifen and low mood

1 REPLY 1
Member

Re: Tamoxifen and low mood

Hi Albalex

 

Thanks for posting.

 

We hear from many women who are struggling emotionally following a diagnosis of breast cancer. Side effects of medication including mood changes, fatigue and sleep disruption can add to this. Often side effects do settle after a few months. However, like you some people find the side effects continue and can cause ongoing distress and disrupt their day to day life.  It would be a good idea to talk to your treatment team about how you’re feeling as some women find it helpful to explore a talking therapy such as counselling. Your treatment team or GP can do a referral for this.

 

Adapting to life after treatment can be difficult and often the need for information and support continues. Here at Breast Cancer Care we offer a range of free supportive services that you might be interested in.

 

Do call our free, confidential Helpline if you would like to talk this through or have any further questions. The number is 0808 800 6000.

 

Our opening hours are Monday to Friday 9am - 4pm and 9am -1pm on Saturday. Out of hours you can leave a message and we will call you back when we next open.  

Best wishes

 

Eve

 

Breast Cancer Care Nurse

 

Please read the Ask Our Nurses disclaimer. This thread will now be closed from further replies. If you have any additional questions or would like to provide feedback, please start a new thread.

Member

Tamoxifen and low mood

Hi had surgery  radiotherapy.  Started on letrozole but joint pain was really bad so they put me on exemestane,  I developed lumps on my knuckles, very strange they went when I stopped taking it. Am now on tamoxifen, 4 months now, my mood is so low and I'm very weepy , also get very tired, will these side effects subside? As I want to to carry on taking it, I need that "crutch". Hoping for some advise.